BibTeX records: Li Zhang 0015

download as .bib file

@article{DBLP:journals/jam/NingZ14,
  author    = {Su Ning and
               Li Zhang},
  title     = {Existence for Nonlinear Evolution Equations and Application to Degenerate
               Parabolic Equation},
  journal   = {J. Appl. Math.},
  volume    = {2014},
  pages     = {567241:1--567241:8},
  year      = {2014},
  url       = {https://doi.org/10.1155/2014/567241},
  doi       = {10.1155/2014/567241},
  timestamp = {Thu, 16 Jul 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jam/NingZ14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics